# SDR 97ZZZX3338

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N79PH
- Make and model: Gulstm 695A
- Aircraft serial: 96029
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Sta 39l
- Component: 160010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT RETURNED FOR FUSELAGE INSP AND FINAL REPAIRS OF THE RT WING.  DURING INSP, CORROSION FND IN THE LT WING IN SAME AREA, WS 39, BOTTOM SIDE, FWD OF THE MAIN SPAR.  EFFECTED PARTS, THE L/E SKIN, STR NR 6 INBD, AND 2 ANGLES FWD.  EXTENT OF CORROSION REQUIRED THESE PARTS TO BE REPLACED.  BOTH AREAS CONTAIN FUEL BLADDERS AND NO PROVISIONS FOR WEEP HOLES TO ALLOW TRAPPED MOISTURE TO ESCAPE.  AFTER REMOVAL OF RT L/E SKIN, FURTHER INSP FOUND CORROSION ON RT WING, UPPER MAIN SPAR CAP, UPPER FACE OF FWD FLANGE.  PREVIOUS MODELS HAVE CUSTOMER BULLETINS ADDRESSING CORROSION ON THE LOWER SPAR CAP.  CORROSION REMOVED AND REMAINING THICKNESS MEASURED BY NDT AND RESULTS WERE SUBMITTED TO GTEC, INC., FOR DISPOSTION.
